Menke points on the real line and their connection to classical orthogonal polynomials

Pankaj Mathur, Johann Brauchart, Edward B. Saff

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1416-1431
JournalJournal of computational and applied mathematics
Volume233
Issue number6
DOIs
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Theoretical

Cite this

Menke points on the real line and their connection to classical orthogonal polynomials. / Mathur, Pankaj; Brauchart, Johann; Saff, Edward B.

In: Journal of computational and applied mathematics, Vol. 233, No. 6, 2010, p. 1416-1431.

Research output: Contribution to journalArticleResearchpeer-review

@article{12082eef08574da2bad94efceaf40715,
title = "Menke points on the real line and their connection to classical orthogonal polynomials",
author = "Pankaj Mathur and Johann Brauchart and Saff, {Edward B.}",
note = "Special Issue dedicated to Professor Jes{\'u}s S. Dehesa on the occasion of his 60th birthday",
year = "2010",
doi = "10.1016/j.cam.2009.02.059",
language = "English",
volume = "233",
pages = "1416--1431",
journal = "Journal of computational and applied mathematics",
issn = "0377-0427",
publisher = "Elsevier B.V.",
number = "6",

}

TY - JOUR

T1 - Menke points on the real line and their connection to classical orthogonal polynomials

AU - Mathur, Pankaj

AU - Brauchart, Johann

AU - Saff, Edward B.

N1 - Special Issue dedicated to Professor Jesús S. Dehesa on the occasion of his 60th birthday

PY - 2010

Y1 - 2010

U2 - 10.1016/j.cam.2009.02.059

DO - 10.1016/j.cam.2009.02.059

M3 - Article

VL - 233

SP - 1416

EP - 1431

JO - Journal of computational and applied mathematics

JF - Journal of computational and applied mathematics

SN - 0377-0427

IS - 6

ER -